Skip to main content
placeholder image

Closed form expressions for two harmonic continued fractions

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2017

Citation


  • Bunder, M. W. & Tonien, J. (2017). Closed form expressions for two harmonic continued fractions. Mathematical Gazette, 101 (552), 439-448.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1781&context=eispapers1

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/780

Number Of Pages


  • 9

Start Page


  • 439

End Page


  • 448

Volume


  • 101

Issue


  • 552

Place Of Publication


  • United Kingdom

Abstract


Publication Date


  • 2017

Citation


  • Bunder, M. W. & Tonien, J. (2017). Closed form expressions for two harmonic continued fractions. Mathematical Gazette, 101 (552), 439-448.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1781&context=eispapers1

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/780

Number Of Pages


  • 9

Start Page


  • 439

End Page


  • 448

Volume


  • 101

Issue


  • 552

Place Of Publication


  • United Kingdom